$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Lemon Flavour

  Product ID: 88223

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Lemon Flavour

Lemsip Max Cold & Flu Hot Drink with Decongestant 10 Lemon Flavour

产品号:88223
$15.99 中文官网 618独享折扣
$17.00
$15.99
节省$1.01
不用付零售价: $17.00
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

一般信息

Lemsip Max Decongestant Cold & Flu Hot Drink Lemon is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

Lemsip Max Decongestant Cold & Flu Hot Drink Lemon is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

1 Blocked or runny nose
2 Headaches
3 Sore Throat
4 Body aches & pains
5 Reduces fever

Suitable For: adults and children over 12 years old. For the temporary relief of the symptoms of colds and flu including body aches and pains, sore throat, headache, nasal congestion and fever. Do not take Nurofen Cold & Flu and Lemsip together. Do not use more than 1 Lemsip product at a time.

Product Claims: Cold & Flu relief

Boxed Contents: 10 Sachets

Size: 10 Pack

Shelf Life in Days: 730

KEY FEATURES

• Temporary relief of symptoms of colds and flu

警告

Do not:
- use in children 12 years and under.
- use more than one sachet per dose.
- give or take with other products containing paracetamol.
Unless a doctor has advised:
- Adults: Do not use for more than a few days at a time.
- Do not give this medicine to children over 12 years and adolescents for more than 48 hours.
Consult your doctor or pharmacist before taking this medicine:
- If you are pregnant or breastfeeding.
- If you have high blood pressure, heart problems.
- If you are taking anti-depressant medication.
- With other medicines intended to treat the symptoms of a common cold.
- Unless a doctor has advised: Do not use if you have liver or kidney problems.
- Not recommended during breastfeeding
While using this product
! This product may cause sleeplessness
! If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. The damaging effect on the liver can take time for your body to notice.
! Phenylketonurics are warned that this product contains aspartame.
! Keep out of reach and sight of children.

IMPORTANT INFORMATION

Supplied by: Reckitt Benckiser
This product does not contain Gluten.

成分

ascorbic acid
aspartame
citric acid
curcumin
Flavour
lactose monohydrate
polysorbate 80
saccharin sodium
silicon dioxide
sodium citrate dihydrate
sucrose
paracetamol 1000 mg, phenylephrine hydrochloride 12.2 mg

Contains: Contains total sugars 2.2g in a base including sucrose & lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

使用方法

-@ keep to the recommended dose.
- Pour contents of sachet into mug and fill with hot water, but not boiling water.
- Stir until dissolved. if preferred sweeten to taste with sugar, honey or your usual sweetener.
How much to take:
- For adults and children over 12 years old: 1 sachet.
- Dosage may be repeated every 4-6 hours as necessary. Maximum 4 sachet in 24 hours.

Sachet is safety sealed - do not use if torn or damaged.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from We use this for winter and when we have a cold Staple for winter. No panadol required
Date published: 2021-08-24
Rated 5 out of 5 by from Lovely Lemsip Lemsip - never disappoints! Did exactly what it was supposed to do!
Date published: 2021-08-04
Rated 5 out of 5 by from Great My family number one medicine for cold & flu
Date published: 2021-07-27
Rated 5 out of 5 by from Great cold and flu remedy Lemsip Max is a great remedy for the cold and flu, it is always on hand to get over any remedy I have had so far.
Date published: 2019-07-16
Rated 5 out of 5 by from Excellent product The best help to clear your head and sooth the throat when you have a cold
Date published: 2019-06-25
Rated 5 out of 5 by from When ‘flu strikes... This is the best thing to sip in the morning, it is so comforting.
Date published: 2019-06-18
Rated 5 out of 5 by from My husband has been using this for years and won't use anything else to help relieve his cold/flu symptoms!
Date published: 2019-05-20
Rated 5 out of 5 by from Well worth it I have been taking this for years now whenever I have a cold or a flu. They seem to work very well for me especially having bad sinus issues. Will continue taking these when I have a cold or flu as they help a lot. The taste is nice.
Date published: 2019-05-18
Rated 4 out of 5 by from Gòod Works well and fast delivery
Date published: 2023-01-20
Rated 4 out of 5 by from Not too bad Not as lemon as I'd like but otherwise alright. The taste of paracetamol is a bit too strong. But if you can't taste anything then it's fine.
Date published: 2022-08-27
Rated 4 out of 5 by from Good Always use this product
Date published: 2019-06-13
  • y_2025, m_4, d_20, h_7
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_2, bvpage2n
  • co_hasreviews, tv_22, tr_16
  • loc_en_AU, sid_88223, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT